# SDR DL767992006

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1270 STRINGER 38R, CRACK REPAIR.  DURING REPETITIVE HFEC INSPECTION OF AN EXISTING DENT AT FS 1270, NEAR STRINGER 38R, A CRACK WAS FOUND.  THE CRACK WAS ROUTED OUT OF THE SKIN WITH A CUTOUT.  THE SKIN CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER  PER ER/A 368195-14.
